Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2010, Article ID 539860, 21 pages
http://dx.doi.org/10.1155/2010/539860
Research Article

Estimation of the Parameters of the Reversed Generalized Logistic Distribution with Progressive Censoring Data

1Faculty of Computers and Informatics, Zagazig University, Zagazig 44519, Egypt
2Faculty of Science, Zagazig University, Zagazig 44519, Egypt

Received 30 October 2010; Revised 20 December 2010; Accepted 23 December 2010

Academic Editor: Attila Gilányi

Copyright © 2010 Z. A. Abo-Eleneen and E. M. Nigm. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. N. R. Mann, “Best linear invariant estimation for Weibull parameters under progressive censoring,” Technometrics, vol. 13, pp. 521–533, 1971. View at Google Scholar · View at Zentralblatt MATH
  2. J. F. Lawless, Statistical Models and Methods for Lifetime Data, John Wiley & Sons, New York, NY, USA, 1982.
  3. W. Q. Meeker and L. A. Escobar, Statistical Methods for Reliability Data, John Wiley & Sons, New York, NY, USA, 1998.
  4. S. K. Tse and H. K. Yuen, “Expected experiment times for the Wiebull distribution under progressive censoring with random removals,” Journal of Applied Statistics, vol. 25, pp. 75–83, 1998. View at Google Scholar
  5. A. C. Cohen, Jr., “Progressively censored samples in life testing,” Technometrics, vol. 5, pp. 327–339, 1963. View at Google Scholar · View at Zentralblatt MATH
  6. R. Viveros and N. Balakrishnan, “Interval estimation of parameters of life from progressively censored data,” Technometrics, vol. 36, no. 1, pp. 84–91, 1994. View at Google Scholar · View at Zentralblatt MATH
  7. N. Balakrishnan and R. A. Sandhu, “Best linear unbiased and maximum likelihood estimation for exponential distributions under general progressive type-II censored samples,” Sankhya. Series B, vol. 58, no. 1, pp. 1–9, 1996. View at Google Scholar · View at Zentralblatt MATH
  8. N. Balakrishnan, N. Kannan, C. T. Lin, and H. K. T. Ng, “Inference for the extreme value distribution based on progressive Type-II censored samples,” IEEE Transactions on Reliability, vol. 58, pp. 1–9, 2002. View at Google Scholar
  9. S. J. Wu, “Estimations of the parameters of the Weibull distribution with progressively censored data,” Journal of the Japan Statistical Society, vol. 32, no. 2, pp. 155–163, 2002. View at Google Scholar · View at Zentralblatt MATH
  10. S. J. Wu, “Estimation for the two-parameter Pareto distribution under progressive censoring with uniform removals,” Journal of Statistical Computation and Simulation, vol. 73, no. 2, pp. 125–134, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. N. Balakrishnan, N. Kannan, C. T. Lin, and H. K. T. Ng, “Point and interval estimation for the normal distribution based on progressive type-II censored samples,” IEEE Transactions on Reliability, vol. 52, no. 1, pp. 90–95, 2003. View at Google Scholar
  12. N. Balakrishnan and N. Kannan, “Point and interval estimation for parameters of the Logistic distribution based on progressively censored samples,” in Handbook of Statistics, N. Balakrishnan and C. R. Rao, Eds., vol. 20, pp. 431–456, Elsevier, Amsterdam, The Netherlands, 2001. View at Google Scholar
  13. A. J. Fernández, “On estimating exponential parameters with general type II progressive censoring,” Journal of Statistical Planning and Inference, vol. 121, no. 1, pp. 135–147, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. N. Balakrishnan, N. Kannan, C. T. Lin, and S. J. S. Wu, “Inference for the extreme value distribution under progressive type-II censoring,” Journal of Statistical Computation and Simulation, vol. 74, no. 1, pp. 25–45, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. E. M. Nigm and Z. A. Abo-eleneen, “Estimation of the parameters of the inverse Weibull distribution with progressive censoring data,” Journal of Applied Statistical Science, vol. 15, no. 1, pp. 39–47, 2007. View at Google Scholar
  16. M. N. Patel, “MLE for exponential model with changing failure rates based on two-stage progressively multiply type II censored samples,” Journal of Probability and Statistical Science, vol. 4, no. 2, pp. 221–232, 2006. View at Google Scholar
  17. K. A. Gajjar and M. N. Patel, “Estimation for a mixture of exponential distributions based on progressively type-II censored sample,” International Journal of Agriculteral Statistical Sciences, vol. 4, no. 1, pp. 169–176, 2008. View at Google Scholar
  18. N. Balakrishnan and M. Y. Leung, “Means, variances and covariances of order statistics, BLUEs for the type I generalized logistic distribution, and some applications,” Communications in Statistics. Simulation and Computation, vol. 17, no. 1, pp. 51–84, 1988. View at Publisher · View at Google Scholar · View at MathSciNet
  19. M. A. El-Saidi, B. Dimitrov, and S. Chukova, “Some moment properties and limit theorems of the reversed generalized logistic distribution with applications,” Communications in Statistics. Theory and Methods, vol. 25, no. 3, pp. 609–630, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  20. M. L. Tiku, W. Y. Tan, and N. Balakrishnan, Robust Inference, vol. 71 of Statistics: Textbooks and Monographs, Marcel Dekker, New York, NY, USA, 1988.
  21. N. Balakrishnan and R. Aggarwala, Progressive Censoring Theory, Methods, and Application, Statistics for Industry and Technology, Birkhäuser, Boston, Mass, USA, 2000.
  22. D. R. Thomas and W. M. Wilson, “Linear order statistic estimation for the two parameters Wiebull and extreme value distributions from type-II progressively censored samples,” Technometrics, vol. 14, pp. 670–691, 1972. View at Google Scholar
  23. W. Nelson, Applied Life Data Analysis, John Wiley & Sons, New York, NY, USA, 1982.
  24. N. Balakrishnan and R. A. Sandhu, “A simple simulational algorithm for generating progressive type-II censored samples,” The American Statistician, vol. 49, pp. 229–230, 1995. View at Google Scholar